# SDR IPXA2018013026040

- Difficulty date: January 12, 2018
- Submitted: January 31, 2018
- Operation: Air carrier
- Aircraft: N275UP
- Make and model: Doug MD-11F
- Aircraft serial: 48774
- Aircraft time: 53,410 hours, 12,692 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fitting
- Part number: ARC77042
- Condition: Worn
- Location: Rt Flap Fairing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 2C, RT OTBD FLAP FAIRING HAS A WORN FITTING.  REMOVED AND REPLACED THE FITTING IAW EA 011-5700-01-A7079, REV I/R, AND EO MD11-5750-67143-A.
